Translator Disclaimer
January, 2020 Small gaps between the set of products of at most two primes
Keiju SONO
J. Math. Soc. Japan 72(1): 81-118 (January, 2020). DOI: 10.2969/jmsj/74937493

Abstract

In this paper, we apply the methods of Maynard and Tao to the set of products of two distinct primes ($E_{2}$-numbers). We obtain several results on the distribution of $E_{2}$-numbers and primes. Among others, the result of Goldston, Graham, Pintz and Yıldırım on small gaps between $m$ consecutive $E_{2}$-numbers is improved.

Funding Statement

This work was partially supported by the JSPS, KAKENHI Grant Number 16K17574.

Citation

Download Citation

Keiju SONO. "Small gaps between the set of products of at most two primes." J. Math. Soc. Japan 72 (1) 81 - 118, January, 2020. https://doi.org/10.2969/jmsj/74937493

Information

Received: 18 April 2016; Revised: 30 August 2018; Published: January, 2020
First available in Project Euclid: 27 August 2019

zbMATH: 07196499
MathSciNet: MR4055091
Digital Object Identifier: 10.2969/jmsj/74937493

Subjects:
Primary: 11N35
Secondary: 11N05

Rights: Copyright © 2020 Mathematical Society of Japan

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 1 • January, 2020
Back to Top